# SDR DL72L992536

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bearstrap
- Part number: 65545914
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD EDGE OF THE BEARSTRAP OF THE C-1 CARGO DOOR WAS FOUND DAMAGED.  THE DAMAGE WAS CLEANED UP WITH A .5  BY .3 AND REPAIRED PER ERA 333761-14 AT MV.
